After treating a low blood sugar and it goes back up after the 15 mins am I suppose to eat a snack after so it doesnt drop again? It just seems after getting it to go back up if I eat a snack i'm gong to go high?
I've never bothered doing that. The only time I think that's a good idea is if you still have significant insulin on board and so are at risk of it continuing to drop. I generally don't test at 15 minutes but more like 30 to see the full effect of my treatment. Then I maybe test one more time later to make sure I'm stable, especially if it's bedtime.
Well I ate my lunch at 1 hour I was 81.Went about doing what I was doing and 30 minutes later was shaky and nauseous checked and I was 69 so treated and it went up to 122 already 15mins later. So I just took insulin at 12:30 so I'm sure there's still some on board but I really think it's going to go higher then 122 i don't really know what i should do.
There's really nothing for you to do, you sound like you're fine. What and how much did you use to treat? Also, be sure to note down your 69 so that you can see if that becomes a pattern and adjust your I:C if it does.
Also, I hope you are writing down your 2 hour results not one hour results (or mixing them up) so you have accurate data to see patterns. Most of us peak closer to 2 hours but you can see your own peak if you test at various times and then modify your testing time accordingly.
I'm writing down both 1hour and 2 hours and I used 11g to treat. I just checked since it's been 30mins to see the full effects like you said...and it's already 161 omg... not good.
That is probably more than you need then. We all have to figure out what is right for us. I just use 2 glucose tabs (8g) unless I'm down in the 40s when I use 3. More useful information.
If I have a low and have little insulin on board, I just correct to target. But if I have a situation where I have insulin on board, I will try to eat enough carbs to offset the remaining insulin. In general, if I eat and I am hypo at 2 hrs after my meal, I can reasonable expect that I still have perhaps 40% of my insulin still on board. I may need to eat enough carbs to offset that remaining insulin.